MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS FACIAL ID-ORTHOG-5PLATES; IMPLANT

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS FACIAL ID-ORTHOG-5PLATES; IMPLANT
Catalog Number 78-92005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the plate did not fit.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during surgery, the plate did not fit.
 
Additional Manufacturer Narrative
Update: d6a, h4, h6 correction: b2, g1 the reported event is confirmed based on the analysis of the post-operative scans of the patient.The design team reviewed the upc plates and confirmed that the final plates matched the original planning file and surface, with no deviations found.Based on the investigation, there is no indication of an incorrectly functioning product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaints have been added to the complaint trend.
 
Additional Manufacturer Narrative
The reported event is confirmed based on the analysis of the post-operative scans of the patient.The design team reviewed the upc plates and confirmed that the final plates matched the original planning file and surface, with no deviations found.Based on the investigation, there is no indication of an incorrectly functioning product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaints have been added to the complaint trend.
 
Event or Problem Description
It was reported that during surgery, the plate did not fit.

Brand Name
FACIAL ID-ORTHOG-5PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20299635
Report Number0008010177-2024-00103
Device Sequence Number21049489
Product Code JEY
UDI-Device Identifier07613327370843
UDI-Public07613327370843
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-92005
Device Lot Number2407031050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer09/18/2024
09/18/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date03/12/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown